# SDR QXEA9700199

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 561408B2L2
- Condition: Malfunction
- Location: Cockpit
- Component: Grimes, A42052
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, NOTED FAINT ELECTRICAL SMELL IN COCKPIT.  AFTER LANDING, SMELL BECAME STRONGER.  REMOVED AND REPLACED TRANSFORMER BALLAST FOR CENTER RED FLOOD LIGHT IN COCKPIT, OPERATIONAL CHECKS GOOD.
